Mean number of real zeros of a random trigonometric polynomial. IV.
Wilkins, J.Ernest jun. (1997)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Wilkins, J.Ernest jun. (1997)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Dewan, K.K., Mir, Abdullah (2005)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Farahmand, K., Sambandham, M. (2003)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Dewan, K.K., Govil, N.K., Mir, Abdullah, Pukhta, M.S. (2006)
Journal of Inequalities and Applications [electronic only]
Similarity:
Farahmand, K. (1990)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Farahmand, K. (1997)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Tim N. T. Goodman, Charles A. Micchelli (2002)
RACSAM
Similarity:
We give conditions such that the least degree solution of a Bézout identity is nonnegative on the interval [-1,1].
Farahmand, K. (1994)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Farahmand, K., Flood, P. (2004)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Rozovsky, L.V. (2005)
Zapiski Nauchnykh Seminarov POMI
Similarity:
K. Dewan, Sunil Hans (2009)
Annales UMCS, Mathematica
Similarity:
If P(z) is a polynomial of degree n, having all its zeros in the disk [...] then it was shown by Govil [Proc. Amer. Math. Soc. 41, no. 2 (1973), 543-546] that [...] In this paper, we obtain generalization as well as improvement of above inequality for the polynomial of the type [...] Also we generalize a result due to Dewan and Mir [Southeast Asian Bull. Math. 31 (2007), 691-695] in this direction.
Jozef Rovder (1974)
Matematický časopis
Similarity: